MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +2.5

EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +2.5
Model Number 320-46-03
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 320-01-46, (b)(4), equinoxe reverse 46mm glenosphere.320-15-03, (b)(4), rs glenoid plate l post aug.8 deg, left, 300-30-11, (b)(4), equinoxe preserve stem 11mm.320-15-05, (b)(4), eq rev locking screw.320-10-00, (b)(4), equinoxe reverse tray adapter plate tray +0.320-46-03, (b)(4), equinoxe reverse 46mm humeral liner +2.5.320-20-00, (b)(4), eq reverse torque defining screw kit.
 
Event or Problem Description
As reported, approximately 1.5 years post op initial left tsa, this (b)(6) patient was revised due to dislocation of joint which lead to dislodging of the poly.Patient was last known to be in stable condition following the event.Devices will not be retuning due to the hospital disposing of them.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of a combination of the dislocation and the humeral liner disassociation.It is unclear if the dislocation allowed for the humeral liner to disassociate or if the humeral liner disassociation led to the dislocation, which may have been the result of either incomplete seating of the liner during implantation, bone impingement, patient conditions, or a combination of these possibilities.However, this cannot be confirmed as the devices were not available for evaluation and x-ray images were not provided.

Brand Name
EQUINOXE
Common Device Name
REVERSE 46MM HUMERAL LINER +2.5
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13710692
Report Number1038671-2022-00244
Device Sequence Number12124561
Product Code KWT
UDI-Device Identifier10885862086747
UDI-Public10885862086747
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2024
Device Model Number320-46-03
Device Catalogue Number320-46-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer06/06/2022
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexMale